DOI QR코드

DOI QR Code

THE SOLVABILITY CONDITIONS FOR A CLASS OF CONSTRAINED INVERSE EIGENVALUE PROBLEM OF ANTISYMMETRIC MATRICES

  • PAN XIAO-PING (College of mathematics and Econometrics Hunan University) ;
  • HU XI-YAN (College of mathematics and Econometrics Hunan University) ;
  • ZHANG LEI (College of mathematics and Econometrics Hunan University)
  • Published : 2006.01.01

Abstract

In this paper, a class of constrained inverse eigenvalue problem for antisymmetric matrices and their optimal approximation problem are considered. Some sufficient and necessary conditions of the solvability for the inverse eigenvalue problem are given. A general representation of the solution is presented for a solvable case. Furthermore, an expression of the solution for the optimal approximation problem is given.

References

  1. R. A. Horn and C. R. Johnson, Matrix analysis, Cambridge University Press, Cambridge, 1985
  2. L. Zhang, A class of inverse eigenvalue problems of symmetric matrices, Numer. Math. J. Chinese Univ. 12 (1990), no. 1, 65-71
  3. D. X. Xie and L. Zhang, Least-Squares Solutions of Inverse Problems for Anti-symmetric Matrices (Chinese), Gongcheng Shuxue Xuebao 10 (1993), no. 4, 25-34
  4. F. Z. Zhou, X. Y. Hu, and L. Zhang, The solvability conditions for the inverse eigenvalue problems of centro-symmetric matrices, Linear Algebra Appl. 364 (2003), 147-160 https://doi.org/10.1016/S0024-3795(02)00550-5
  5. D. X. Xie, X. Y. Hu, and L. Zhang, The solvability conditions for inverse eigen-value problem of symmetric and anti-persymmetric matrices and its approxima-tion, Numer. Linear Algebra Appl. 10 (2003), no. 3, 223-234 https://doi.org/10.1002/nla.285
  6. Z. Z. Zhang, X. Y. Hu, and L. Zhang, The solvability conditions for the inverse eigenvalue problem of Hermitian-generalized Hamiltonian matrices, Inverse Problems 18 (2002), no. 5, 1369-1376 https://doi.org/10.1088/0266-5611/18/5/311

Cited by

  1. The constrained inverse eigenvalue problem and its approximation for normal matrices vol.435, pp.12, 2011, https://doi.org/10.1016/j.laa.2011.05.028
  2. Least-squares solutions of constrained inverse eigenproblem and associated optimal approximation problem vol.90, pp.3, 2013, https://doi.org/10.1080/00207160.2012.735662